# SDR QXEA2019111900419

- Difficulty date: November 18, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 26,786 hours, 29,287 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rvdt
- Condition: Out Of Limits
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION OUT OF SEA THE GEAR DID NOT RETRACT. THE LDG GEAR INOP CAUTION LIGHT ILLUMINATED WITHIN 2 SECONDS. THE NOSE GEAR DOOR AMBER LIGHT ON THE ON THE GEAR DOOR INDICATIONS LIGHT PANEL WAS THE ONLY THAT CAME ON DURING RETRACTION. COMPLIED WITH LDG GEAR INOP CAUTION CHECKLIST WHICH LEAD TO ALTERNATE GEAR EXTENSION CHECKLIST. COMPLIED WITH ALT GEAR EXTENSION CHECKLIST EXCEPT FOR PULLING ALT RELEASE HANDLES. FLIGHT CONTINUED. EMERGENCY DECLARED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. CHECK OF PSEU FAULTS, FUNCTIONAL TEST OF LANDING GEAR CONTROL PANEL, TIGHTENING OF LOOSE NLG CENTERING MECHANISM, ADJUSTMENT OF #1 AND #2 NOSE WHEEL POSITION RVDT'S DUE TO BEING 200 MILIVOLTS OUT OF RANGE, FUNCTIONAL TEST OF NOSE WHEEL STEERING AND FUNCTIONAL TEST OF LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYSTEM 10 TIMES. ALL FUNCTIONAL TESTS WERE GOOD AND ALL INDICATIONS WERE NORMAL DURING ALL TESTS. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
